We prove several lower bounds for the norm of a truncated Toeplitz operator and obtain a curious relationship between the H2 and H∞ norms of functions in model spaces.
Copyright © 2010 American Mathematical Society. This article first appeared in CRM Proceedings and Lecture Notes 51 (2010), 59-64.
Please note that downloads of the article are for private/personal use only.
Ross, William T., and Stephan Ramon Garcia. "The Norm of a Truncated Toeplitz Operator." CRM Proceedings and Lecture Notes 51 (2010): 59-64.